# SDR C2XA09IA113

- Difficulty date: April 25, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 21,248 hours, 15,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JAX - FLIGHT 2981, THE CREW REPORTED A LARGE VIBRATION FROM UNDER THE NOSE LANDING GEAR WHEEL WELL.  THE AIRCRAFT LANDED AT JAX WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SEQUENCE PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
